# SDR CA070614004

- Difficulty date: May 11, 2007
- Submitted: July 3, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Burned
- Location: Ac Power Monitor
- Component: Monitor
- Component part number: 67003008010
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) UPON GETTING IN A/C DISCOVERED AC POWER C/B`S POPPED UPON  EXTERNAL PLUGGED INTO A/C ASSUME POPPED WHEN GSE PLUGGED IN PILOT ENTERED COCKPIT AND PUSHED ALL BREAKERS IN ON WALK AROUND  EXITING A/C AND DOING WALKAROUND WENT BACK TO COCKPIT AND DISCOVERED SMOKE REMOVED POWER FROM A/C AND CALL MAINTENANCE UPON REMOVAL OF AC POWER MONITOR DISCOVERED BURNED CONNECTOR ON INDICATOR AND CONNECTOR, CONNECTOR AND INDICATOR /MONITOR REPLACED WITH NO FURTHER ISSUES.
